Advertisement

Archiv der Mathematik

, Volume 36, Issue 1, pp 313–326 | Cite as

On root polynomials of cyclic cubic equations

  • Kurt Girstmair
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A. Baker, The diophantine equationy 2=x 3+k. Phil. Trans. Roy. Soc. London263, 193–208 (1968).Google Scholar
  2. [2]
    D. S.Dummit and H.Kisilevsky, Indices in cyclic cubic fields. In: Number Theory and Algebra, 29–42. New York-San Francisco-London 1977.Google Scholar
  3. [3]
    K. Girstmair, Über konstruktive Methoden der Galoistheorie. Manuscripta math.26, 423–441 (1979).Google Scholar
  4. [4]
    K. Györy, Sur les polynômes á coefficients entiers et de discriminant donné. Acta arith.23, 419–426 (1973).Google Scholar
  5. [5]
    L. J.Mordell, Diophantine equations. London-New York 1969.Google Scholar
  6. [6]
    T. Nagell, Sur les discriminants des nombers algébriques. Arkiv för Mat.7, 265–282 (1969).Google Scholar
  7. [7]
    K. Uchida, Class numbers in cyclic cubic fields. J. Math. Soc. Japan26, 447–453 (1974).Google Scholar

Copyright information

© Birkhäuser Verlag 1981

Authors and Affiliations

  • Kurt Girstmair
    • 1
  1. 1.Mathematisches InstitutUniversität KarlsruheKarlsruhe

Personalised recommendations